Number of the records: 1
Decomposition of arrow type positive semidefinite matrices with application to topology optimization
- 1.0532970 - ÚTIA 2022 RIV NL eng J - Journal Article
Kočvara, Michal
Decomposition of arrow type positive semidefinite matrices with application to topology optimization.
Mathematical Programming. Roč. 190, 1-2 (2021), s. 105-134. ISSN 0025-5610. E-ISSN 1436-4646
Institutional support: RVO:67985556
Keywords : semidefinite optimization * positive semidefinite matrices * chordal graphs * domain decomposition * topology optimization
OECD category: Pure mathematics
Impact factor: 3.060, year: 2021 ; AIS: 2.577, rok: 2021
Method of publishing: Open access
Result website:
http://library.utia.cas.cz/separaty/2020/MTR/kocvara-0532970.pdf https://link.springer.com/article/10.1007/s10107-020-01526-w
DOI: https://doi.org/10.1007/s10107-020-01526-w
Permanent Link: http://hdl.handle.net/11104/0311548
Number of the records: 1